MathSciNet Relay Station
MathSciNet bibliographic data
MR1760438 (2001a:35025) 35B33 (35L70)
Todorova, Grozdena; Yordanov, Borislav Critical exponent for a nonlinear wave equation with damping. C. R. Acad. Sci. Paris Sér. I Math. 330 (2000), no. 7, 557–562.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement